# SDR RAIA960720

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gaskets
- Part number: 8961151
- Condition: Leaks
- Location: Lt Engine
- Part time: 430 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SPI - FLT 7092 - LEFT ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE REPLACED THE LEFT ENGINE P3 GASKETS.  ENGINE TT, 9,934.5 HOURS.  (X)
